EconPapers    
Economics at your fingertips  
 

Continuous dependence for the Brinkman–Forchheimer fluid interfacing with a Darcy fluid in a bounded domain

Yan Liu, Shengzhong Xiao and Yiwu Lin

Mathematics and Computers in Simulation (MATCOM), 2018, vol. 150, issue C, 66-82

Abstract: This paper studies the continuous dependence of the Forchheimer coefficient λ and the Brinkman coefficient μ in a bounded domain of a viscous fluid interfacing with a porous solid. We assume that the viscous fluid is slow in Ω1, and the governing equations are Brinkman–Forchheimer equations. For the porous medium in Ω2, we suppose that the flow satisfies the Darcy equations. We can get the continuous dependence results of the solutions using the method of differential inequality.

Keywords: Brinkman–Forchheimer model; Brinkman coefficient; Forchheimer coefficient; Continuous dependence (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475418300491
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:150:y:2018:i:c:p:66-82

DOI: 10.1016/j.matcom.2018.02.009

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:150:y:2018:i:c:p:66-82